# SDR UIEA2021123002492

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 8,646 cycles
- System (JASC): 2564 · Life Raft
- Part: Flashlight
- Part number: P2070015002
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ITEM #6 CAPTAIN EMERGENCY FLASHLIGHT WILL NOT TEST.( TRANSFERRED TO MDDR 159149, MEL 25-64-02 PLACARD INSTALLED.  /  LP 1595312 - CAPT EMERGENCY FLASHLIGHT WON'T TEST. REPLACED FLASHLIGHT ASSY AND CHECKED OK AS PER AMM 25-64-01 )
